# SDR QXEA200500053

- Difficulty date: January 9, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4081
- Aircraft time: 2,835 hours, 2,794 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2309 - THE FLIGHT RETURNED TO THE GATE AFTER RECEIVING A FLAP POWER CAUTION LIGHT WHEN THE FLAP SELECTION WAS MADE.  MAINTENANCE INSPECTED THE AIRCRAFT AND COMPLIED WITH THE FAULT ISOLATION MANUAL.  OPERATIONAL CHECKS WERE PERFORMED AND WERE GOOD.  NO DEFECTS WERE NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
